Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On a reflective subcategory of the category of all topological spaces.


Author: Ladislav Skula
Journal: Trans. Amer. Math. Soc. 142 (1969), 37-41
MSC: Primary 54.20
DOI: https://doi.org/10.1090/S0002-9947-1969-0248718-5
MathSciNet review: 0248718
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Čech, Topological spaces, Academia Prague, 1966.
  • [2] M. Hušek, Remarks on reflections, Comment. Math. Univ. Carolinae 7 (1966), 249-259. MR 0202800 (34:2659)
  • [3] J. Kelley, General topology, Van Nostrand, Princeton, N. J., 1955. MR 0070144 (16:1136c)
  • [4] J. F. Kennison, Reflective functors in general topology and elsewhere, Trans. Amer. Math. Soc. 118 (1965), 303-315. MR 0174611 (30:4812)
  • [5] S. Baron, A note on epi in $ {T_0}$, Canad. Math. Bull. (to appear). MR 0235003 (38:3315)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.20

Retrieve articles in all journals with MSC: 54.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0248718-5
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society